# SDR AALA202510245726

- Difficulty date: October 22, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A321-231
- Aircraft serial: 6840
- Aircraft time: 30,122 hours, 11,979 cycles
- Engine: Iae V2533A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Solenoid
- Part number: 341E030000
- Part serial: 02201
- Condition: Defective
- Location: Bleed Valve
- Part time: 29,199 hours, 15,869 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT THE NR 2 ENGINE WAS SURGING BETWEEN 1.40-1.43 ABOUT ONCE A SECOND. FUEL FLOW FLUCTUATES 100 PPH. ENGINE 2 BLEED PRESSURE 14-38. N1 81.8-83.3. N2 STABLE. N1 VIB 0.7. MAINTENANCE REPLACED THE #2 ENGINE BLEED PRESSURE REGULATOR VALVE CONTROL SOLENOID PER AMM 36-11-55. (AALA202510245726) AND THE #2 ENGINE BLEED PRESSURE REGULATOR VALVE PER AMM 36-11-52. (AALA202510240305) A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ISSUES NOTED.
